# SDR QXEA2021043000204

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 45,403 hours, 48,253 cycles
- System (JASC): 4960 · APU Controls
- Part: Exhaust Duct
- Condition: Fire
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED APU HAD A FLAME EXTEND FROM EXHAUST. REMOVED FROM SERVICE. PERFORMED OPS TEST OF APU PER Q400 AMM 49-00-00-710-801. OPS TEST GOOD. NO  FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
